# SDR DALA2015112307142

- Difficulty date: November 22, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 73,377 hours, 56,246 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER CAP STRIP BS 1437 FWD SIDE OF FITTING AT LONGERON LBL2. IAW DWG 9911840.
